MAUDE Adverse Event Report: ICU MEDICAL, INC. BIVONA TRACHEOSTOMY TUBE, ADULT; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL, INC. BIVONA TRACHEOSTOMY TUBE, ADULT; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 855180
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the end of the suction channel broke and the expiration date is the same as the production date, both being old.There was patient involvement, but no patient harm.
 
Additional Manufacturer Narrative
D3 - mfg establishment name: corrected d9 - date returned to mfg: 9/11/2024 h3 and h6 codes - updated h4 - device mfg date: updated one used device was returned for investigation.The devices were visually inspected and revealed scratch marks on the swivel connector, the number three written on the underside of the neck flange, partial yellowing of the tip of the suction controller, stress marks (i.E., crazing) on the speaking valve, and two stress marks at the tip of the suction controller.The alleged complaint of a broken suction controller was not confirmed.The suction controller had evidence of cosmetic issues, but the component functioned.The labeling complaint was confirmed; the manufacturing and expiration dates listed on the variable label are the same.A new label software was implemented in december 2020, which eliminated the manual entry of the expiration date.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
BIVONA TRACHEOSTOMY TUBE, ADULT
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20135195
Report Number1824231-2024-00077
Device Sequence Number15195803
Product Code JOH
UDI-Device Identifier15021312006919
UDI-Public(01)15021312006919(17)251112(10)4051673
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2025
Device Catalogue Number855180
Device Lot Number4051673
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown